Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 5, Pages 64–105 (Mi aa1122)  

This article is cited in 3 scientific papers (total in 4 papers)

Research Papers

The Gel'fand–Levitan–Marchenko equation and the asymptotic behavior of solutions of the nonlinear Schrödinger equation for large time values

A. M. Budylin, V. S. Buslaev


Full text: PDF file (1323 kB)

English version:
St. Petersburg Mathematical Journal, 2001, 12:5, 761–789

Bibliographic databases:

Received: 10.05.2000

Citation: A. M. Budylin, V. S. Buslaev, “The Gel'fand–Levitan–Marchenko equation and the asymptotic behavior of solutions of the nonlinear Schrödinger equation for large time values”, Algebra i Analiz, 12:5 (2000), 64–105; St. Petersburg Math. J., 12:5 (2001), 761–789

Citation in format AMSBIB
\Bibitem{BudBus00}
\by A.~M.~Budylin, V.~S.~Buslaev
\paper The Gel'fand--Levitan--Marchenko equation and the asymptotic behavior of solutions of the nonlinear Schr\"odinger equation for large time values
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 5
\pages 64--105
\mathnet{http://mi.mathnet.ru/aa1122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1812942}
\zmath{https://zbmath.org/?q=an:0998.35050}
\transl
\jour St. Petersburg Math. J.
\yr 2001
\vol 12
\issue 5
\pages 761--789


Linking options:
  • http://mi.mathnet.ru/eng/aa1122
  • http://mi.mathnet.ru/eng/aa/v12/i5/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Demirplak, M, “On the consistency, extremal, and global properties of counterdiabatic fields”, Journal of Chemical Physics, 129:15 (2008), 154111  crossref  adsnasa  isi  scopus
    2. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, St. Petersburg Math. J., 25:2 (2014), 151–174  mathnet  crossref  mathscinet  zmath  isi  elib
    3. A. M. Budylin, V. S. Buslaev, “Quasi-Classical Asymptotics of Solutions to the Matrix Factorization Problem with Quadratically Oscillating Off-Diagonal Elements”, Funct. Anal. Appl., 47:1 (2014), 1–14  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. M. Budylin, “Singulyarnaya matrichnaya zadacha sopryazheniya s bystroostsilliruyuschimi vnediagonalnymi elementami. Asimptotika resheniya v sluchae, kogda diagonalnyi element ischezaet v statsionarnoi tochke”, Algebra i analiz, 32:5 (2020), 37–61  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:820
    Full text:487
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022